# SDR SIMA201008502

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 25,271 hours, 24,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3811 THE CREW REPORTED A LOUD WHISTLING SOUND FROM THE MAIN CABIN DOOR HEARD BETWEEN FLIGHT LEVEL 340 AND  FLIGHT LEVEL 350 AND CONTINUOUSLY DURING CRUISE.  NO SOUND WAS HEARD DURING THE CLIMB AND DESCENT.  THE FLIGHT ATTENDANT REPORTED THE SOUND SEEMED TO BE EMANATING FROM THE TOP OF DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED THE UPPER DOOR FLAP IAW EMB AMM TASK 52-18-00-820-810-A.  LEAK CHECKS WERE GOOD AT THIS TIME IAW EMB145 AMM 21-31-00-810-801-A ON GROUND.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
